Not taking birth control in the same time may be the cause of bleeding between periods ?
Question posted by mariamafa on 15 April 2021
Last updated on 5 May 2021 by elliedellie
While it used to be believed that birth control pills had to be taken at the exact same time every day to be effective, it is now understood that this is not the case. It's wise to take any daily medicine around the same time of day, but missing by a few hours is not going to be the cause of spotting on its own, so no, that's not the cause.
The good news is, some spotting while on hormonal birth control is pretty normal and not usually something to worry about. If your periods are still regular, and the bleeding in between is not very heavy and does not cause pain, this is generally not a cause for concern. Without knowing what medication you're on, for how long, etc, I can't provide more details.
Have a nice day!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.